MathSciNet Relay Station
MathSciNet bibliographic data
MR986022 (90i:46098) 46J15 (46B20 46G20)
Carne, T. K.; Cole, B.; Gamelin, T. W. A uniform algebra of analytic functions on a Banach space. Trans. Amer. Math. Soc. 314 (1989), no. 2, 639–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement